# SDR 0103369992

- Difficulty date: February 14, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Aircraft time: 75,146 hours, 68,847 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-check found corrosion on the horizontal flange of the floor support tee on RHS of the aft pressure bulkhead. Repaired per EA. 99-180937.
